# SDR DALA2019112976956

- Difficulty date: November 25, 2019
- Submitted: November 29, 2019
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 37,756 hours, 19,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING CABIN CHECK FOUND EXIT MARKER AT ROW 33 INSTALLED UPSIDE.  REMOVED EXIT IDENTIFIER ON AFT OF SIGN AND INSTALLED CORRECTLY.
